# SDR SIMA20200416001

- Difficulty date: April 16, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,527 hours, 35,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 0676
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

NR 1 PACK OVERHEAT, ASSOCIATED SMELL AND ODD SOUND.  FOUND LEAK AT THE LH DTCV FLEXIBLE DUCTS BETWEEN THE VALVE AND Y-DUCT. REMOVED AND REPLACED DUCTS AND CLAMPS IAW EMB 140 AMM 21-60-01 AND ETN-EM-21-056. NO FIX. SUSPECT SIEZED ACM. MEL REMAINS OPEN. M-PROCEDURES COMPLIED WITH. REMOVED AND REPLACED MULTIPLE ITEMS RELATED TO L/H PACK SYSTEM. REMOVED AND REPLACED THE LEFT AIR CONDITIONING PACK OVERTEMPERATURE SWITCH IAW AMM 21-51-08. OPS CHECK DUE. PERFORMED AN OPERATIONAL CHECK OF THE L/H AIR CONDITIONAL SYSTEM IAW 21-51-00. OVERTEMPERATURE SWITCH WORK GOOD. INSTALLED LEFT PACK CONDENSER/MIXER IAW AMM 21-51-04. ACCOMPLISHED LEAK CHECK OF LEFT PACK CONDENSER/MIXER REF EO NUMBER EM-2100-051 PART A. LEAK CHECK GOOD. REPLACED LEFT PACK HEAT EXCHANGER IAW AMM 21-51-02. ACCOMPLISHED LEAK CHECK OF LEFT PACK HEAT EXCHANGER REF TO EO NUMBER EM-2100-051 PART A. LEAK CHECK GOOD. INSTALLED LEFT PACK Y DUCT IAW AMM 36-11-09. ACCOMPLISHED LEACK CHECK OF LEFT PACK Y DUCT REF EO NUMBER EM-2100-051 PART A LEAK CHECK WAS GOOD. INSTALLED LH GRATE ASSY IAW AMM 21-51-02. ACCOMPLISHED LEAK CHECK OF LH PACK EXHAUST GRATE REF EO NUMBER EM-2100-051 PART A. LEAK CHECKED GOOD.  OPERATIONAL CHECKED GOOD IAW AMM 21-51-00.
